English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Shortcutting Directed and Undirected Networks with a Degree Constraint

MPS-Authors
/persons/resource/persons98374

van Leeuwen,  Erik Jan
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Tan, R. B., van Leeuwen, E. J., & van Leeuwen, J. (2017). Shortcutting Directed and Undirected Networks with a Degree Constraint. Discrete Applied Mathematics, 220, 91-117. doi:10.1016/j.dam.2016.12.016.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002C-539D-F
Abstract
There is no abstract available